# SDR HNAA0600215

- Difficulty date: December 25, 2006
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 46,765 hours, 51,972 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT AND CABIN DURING FLIGHT.  GROUND RAN AIRCRAFT WITH BLEEDS ON, INSPECTED APU AREA FOR LEAKS, NONE FOUND.  INSPECTED ALL INTERIOR LIGHTS FOR CONDITION AND PROPER OPERATION.  NO DEFECTS NOTED AT THIS TIME.
